Translator Disclaimer
2017 A sign-changing solution for the Schrödinger-Poisson equation in $\mathbb R^3$
Claudianor O. Alves, Marco A.S. Souto, Sérgio H.M. Soares
Rocky Mountain J. Math. 47(1): 1-25 (2017). DOI: 10.1216/RMJ-2017-47-1-1

Abstract

We find a sign-changing solution for a class of Schr\"odinger-Poisson systems in $\mathbb {R}^3$ as an existence result by minimization in a closed subset containing all the sign-changing solutions of the equation. The proof is based on variational methods in association with the deformation lemma and Miranda's theorem.

Citation

Download Citation

Claudianor O. Alves. Marco A.S. Souto. Sérgio H.M. Soares. "A sign-changing solution for the Schrödinger-Poisson equation in $\mathbb R^3$." Rocky Mountain J. Math. 47 (1) 1 - 25, 2017. https://doi.org/10.1216/RMJ-2017-47-1-1

Information

Published: 2017
First available in Project Euclid: 3 March 2017

zbMATH: 1381.35021
MathSciNet: MR3619755
Digital Object Identifier: 10.1216/RMJ-2017-47-1-1

Subjects:
Primary: 35J15, 35J20, 35J47

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • 2017
Back to Top